Alert archive / South Carolina / Freeze Watches in 2016
Freeze Watch 2, NWS Columbia, SC
NWS Columbia, SC issued this freeze watch at Nov 11, 2016, 2:27 PM EST for 4 counties in South Carolina. It took effect at Nov 13, 2016, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 11, 2016, 2:27 PM EST (19:27 UTC)
- In effect from
- Nov 13, 2016, 12:00 AM EST
- Expired
- Nov 12, 2016, 12:34 PM EST
- In force
- Issued by
- NWS Columbia, SC
Counties Chesterfield County, SC, Fairfield County, SC, Kershaw County, SC, Newberry County, SC
The radar
The Columbia radar (KCAE), 57 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2301 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260 WWUS72 KCAE 111927 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 227 PM EST FRI NOV 11 2016 ...LAKE WIND ADVISORY/FREEZE WATCH... .IT WILL BE BREEZY BEHIND A COLD FRONT TONIGHT AND SATURDAY ESPECIALLY ON AREA LAKES. A LAKE WIND ADVISORY HAS BEEN POSTED. DIMINISHED WIND WILL OCCUR SATURDAY NIGHT AS THE COLD PRESSURE RIDGE BEHIND THE FRONT NEARS THE AREA. FREEZING TEMPERATURES MAY OCCUR MAINLY NORTH OF COLUMBIA PROMPTING A FREEZE WATCH. SCZ015-016-020>022-121100- /O.NEW.KCAE.LW.Y.0016.161112T0300Z-161112T2000Z/ /O.NEW.KCAE.FZ.A.0002.161113T0500Z-161113T1300Z/ LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW- INCLUDING THE CITIES OF...LANCASTER...ELGIN...LANCASTER MILL... CHERAW...PAGELAND...NEWBERRY...WINNSBORO...WINNSBORO MILLS... CAMDEN...LUGOFF 227 PM EST FRI NOV 11 2016 ...LAKE WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM EST SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT INTO SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM EST SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT INTO SUNDAY MORNING. * WINDS...NORTHEAST WITH GUSTS AROUND 25 KNOTS ON AREA LAKES TONIGHT AND SATURDAY. * TEMPERATURE...LOWS NEAR 30 SATURDAY NIGHT. * IMPACTS...AREA LAKES WILL BE HAZARDOUS. UNPROTECTED SENSITIVE VEGETATION COULD BE KILLED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAZ040-063>065-077-SCZ018-025>031-035>038-041-121100- /O.NEW.KCAE.LW.Y.0016.161112T0300Z-161112T2000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD- SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG- CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...MCCORMICK...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 227 PM EST FRI NOV 11 2016 ...LAKE WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM EST SATURDAY. * TIMING...TONIGHT AND SATURDAY. * WINDS...NORTHEAST WITH GUSTS AROUND 25 KNOTS. * IMPACTS...AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
3 follow-up statements
316 WWUS72 KCAE 120331 AAA NPWCAE URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE COLUMBIA SC 1031 PM EST FRI NOV 11 2016 ...LAKE WIND ADVISORY/FREEZE WATCH... .IT WILL BE BREEZY BEHIND A COLD FRONT TONIGHT AND SATURDAY ESPECIALLY ON AREA LAKES. A LAKE WIND ADVISORY HAS BEEN POSTED. DIMINISHED WIND WILL OCCUR SATURDAY NIGHT AS THE COLD PRESSURE RIDGE BEHIND THE FRONT NEARS THE AREA. FREEZING TEMPERATURES MAY OCCUR MAINLY NORTH OF COLUMBIA PROMPTING A FREEZE WATCH. SCZ015-016-020>022-121100- /O.CON.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ /O.CON.KCAE.FZ.A.0002.161113T0500Z-161113T1300Z/ LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW- INCLUDING THE CITIES OF...LANCASTER...ELGIN...LANCASTER MILL... CHERAW...PAGELAND...NEWBERRY...WINNSBORO...WINNSBORO MILLS... CAMDEN...LUGOFF 1031 PM EST FRI NOV 11 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * WINDS...NORTHEAST 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS. * TEMPERATURE...LOWS NEAR 30 SATURDAY NIGHT. * IMPACTS...AREA LAKES WILL BE HAZARDOUS. UNPROTECTED SENSITIVE VEGETATION COULD BE KILLED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAZ040-063>065-077-SCZ018-025>031-035>038-041-121100- /O.CON.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD- SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG- CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...MCCORMICK...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 1031 PM EST FRI NOV 11 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... * TIMING...TONIGHT AND SATURDAY. * WINDS...NORTHEAST 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS. * IMPACTS...AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
570 WWUS72 KCAE 120923 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 423 AM EST SAT NOV 12 2016 ...LAKE WIND ADVISORY/FREEZE WATCH... .IT WILL BE BREEZY BEHIND A COLD FRONT TODAY ESPECIALLY ON AREA LAKES. A LAKE WIND ADVISORY REMAINS IN EFFECT TODAY. DIMINISHED WIND WILL OCCUR LATER TONIGHT AS THE COLD PRESSURE RIDGE BEHIND THE FRONT NEARS THE AREA. FREEZING TEMPERATURES MAY OCCUR NORTH OF COLUMBIA PROMPTING A FREEZE WATCH. SCZ015-016-020>022-122030- /O.CON.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ /O.CON.KCAE.FZ.A.0002.161113T0500Z-161113T1300Z/ LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW- INCLUDING THE CITIES OF...LANCASTER...ELGIN...LANCASTER MILL... CHERAW...PAGELAND...NEWBERRY...WINNSBORO...WINNSBORO MILLS... CAMDEN...LUGOFF 423 AM EST SAT NOV 12 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WINDS...NORTHEAST 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS. * TEMPERATURE...LOWS AROUND FREEZING TONIGHT. * IMPACTS...AREA LAKES WILL BE HAZARDOUS. UNPROTECTED SENSITIVE VEGETATION COULD BE KILLED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAZ040-063>065-077-SCZ018-025>031-035>038-041-122000- /O.CON.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD- SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG- CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...MCCORMICK...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 423 AM EST SAT NOV 12 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTHEAST 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS. * IMPACTS...AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
629 WWUS72 KCAE 121734 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1234 PM EST SAT NOV 12 2016 ...FREEZE WARNING... .A PRESSURE RIDGE EXTENDING THROUGH THE OHIO RIVER VALLEY WILL DIRECT COLD AIR INTO THE AREA. LOW TEMPERATURES AROUND FREEZING WILL OCCUR TONIGHT IN CHESTERFIELD AND LANCASTER COUNTIES. SCZ015-016-131000- /O.CAN.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ /O.UPG.KCAE.FZ.A.0002.161113T0500Z-161113T1300Z/ /O.NEW.KCAE.FZ.W.0002.161113T0900Z-161113T1300Z/ LANCASTER-CHESTERFIELD- INCLUDING THE CITIES OF...LANCASTER...ELGIN...LANCASTER MILL... CHERAW...PAGELAND 1234 PM EST SAT NOV 12 2016 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE AROUND 32. * IMPACTS...UNPROTECTED SENSITIVE VEGETATION COULD BE KILLED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SCZ020>022-121845- /O.CAN.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ /O.CAN.KCAE.FZ.A.0002.161113T0500Z-161113T1300Z/ NEWBERRY-FAIRFIELD-KERSHAW- INCLUDING THE CITIES OF...NEWBERRY...WINNSBORO... WINNSBORO MILLS...CAMDEN...LUGOFF 1234 PM EST SAT NOV 12 2016 ...LAKE WIND ADVISORY IS CANCELLED... ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE WIND ADVISORY. THE FREEZE WATCH HAS BEEN CANCELLED. WINDS HAVE DIMINISHED TO JUST BELOW LAKE WIND ADVISORY CRITERIA. LOW TEMPERATURES TONIGHT ARE FORECAST TO BE IN THE MIDDLE 30S. A LITTLE WIND WILL PROBABLY HELP PREVENT FROST. HOWEVER...SOME OF THE NORMALLY COLDER LOCATIONS COULD POSSIBLY HAVE FROST. $$ GAZ040-063>065-077-SCZ018-025>031-035>038-041-121845- /O.CAN.KCAE.LW.Y.0016.000000T0000Z-161112T2000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD- SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG- CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...MCCORMICK...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 1234 PM EST SAT NOV 12 2016 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE WIND ADVISORY. WIND HAS DIMINISHED TO JUST BELOW LAKE WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this freeze watch went out at Nov 11, 12:29 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 11, 12:29 PM EST, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Columbia SC 1229 PM EST Fri Nov 11 2016 .SYNOPSIS... An approaching cold front will move through the forecast area early tonight. Little moisture will be associated with the front. The pressure ridge behind the front will extend through the Ohio River Valley Saturday. Weak low pressure will develop just off the Georgia and South Carolina coast Sunday. The low will lift northeast of the area Monday. Most of the moisture associated with the low will stay east of the forecast area. && .NEAR TERM /THROUGH TONIGHT/... Westerly flow aloft over our region today will bring some high level cloudiness across. A very dry atmosphere is currently in place with precipitable water values 0.2-0.3 inches. An upper trough will drop south from E Canada/Great Lakes into the E Conus today and tonight. This will bring a dry cold front, currently stretched along the Ohio Valley, south into our region tonight. The main issue will be smoke from wildfires burning in the mountains of NC, SC, and GA. NW winds could continue to bring smoke into our region today. Diurnal heating and an increased mixing layer this afternoon would provide expectations of some imporvement in visibilities during the afternoon. Winds shifting to NE and increasing behind the front late tonight also expected to lead to improved visibilities late tonight. Before the winds pick up behind the front late tonight, a period of light and variable winds early this evening could lead to some reduced visibilities as an inversion might set up. A fire danger statement remains in effect due to burning ban over portions of the area. Temperatures today will be around 5 degrees above climatology with highs in the lower to middle 70s. A 30 knot low level jet will promote mixing overnight. Cooler air advecting into the region behind the front coupled with enhanced mixing over warmer lake waters may necessitate a lake wind advisory for tonight into Saturday morning. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... Surface high pressure will build into the region from the northwest for Saturday and Sunday. The cold front will be well off the coast on Saturday morning with a drier and cooler Canadian airmass over the area. Models show moisture increasing from the south late Sunday. High temperatures will be abound 8 degrees below climatology, in the lower 60s both days. Temperatures Sunday morning are forecast to drop into the lower to middle 30s. Patchy frost is expected although moisture may be limited. Bufkit soundings show a 20 knot low level jet which will prevent ideal radiational cooling conditions. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A weak upper trough is forecast to slowly drift toward the Southeast U.S early next week. This trough may draw moisture into the CSRA and Midlands late Sunday Night into Monday which could end a five week rainless streak. Weak upper troughing persists into the middle of next week. There may be a chance of showers across portions of the Midlands and CSRA Tuesday and Wednesday, however the probabilities may be too low to show up in the extended forecast. Temperatures will warm to slightly above climo for mid November. High pressure aloft builds in from the west on Thursday. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Fair weather with no precipitation due to a very dry atmosphere in place. A dry front will move through the area late tonight. The main issue will be smoke from wildfires burning in the mountains of NC, SC, and GA reducing visibilities in the near term. Observations indicate surface visibilities have improved some, and are generally ranging from 3 to 5 miles. Diurnal heating and an increased mixing layer this afternoon would provide expectations of gradually improving visibilities during the afternoon. Winds shifting to NE and increasing behind the front late tonight also expected to lead to improved visibilities late tonight. Before the winds pick up behind the front late tonight, a period of light and variable winds early this evening could lead to some reduced visibilities possibly returning as an inversion might set up. EXTENDED AVIATION OUTLOOK...Some possibilities of MVFR CIGS and light precipitation Sunday night/Monday morning. By mid week, reduced visibilities in smoke could return. && .FIRE WEATHER... Fire Danger will remain elevated today. Although winds will be fairly light, minimum relative humidity values in the upper teens to mid 20s, combined with a lack of recent rainfall/dry fuels will lead to an increased risk for wildfire ignition across the Midlands and CSRA. A fire danger statement has been issued in coordination with the USDA Forest Service and SC Forestry Commission. The SC Forestry Commission has also expanded the burn ban to include the western Midlands and Lexington/Richland counties. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. && SYNOPSIS...99 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...99 FIRE WEATHER...
Hazardous weather outlook, Nov 11, 7:56 AM EST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 756 AM EST FRI NOV 11 2016 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-121300- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 756 AM EST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE AN INCREASED THREAT OF WILDFIRE IGNITION DUE TO DRY FUELS AND LOW RELATIVE HUMIDITIES. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD. FIRE DANGER STATEMENT. ALSO...A LAKE WIND ADVISORY MAY BE NEEDED BECAUSE OF BREEZY CONDITIONS JUST BEHIND THE COLD FRONT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LAKE WIND ADVISORY MAY BE NEEDED SATURDAY MORNING BECAUSE OF BREEZY CONDITIONS BEHIND THE COLD FRONT. THE COLDEST AIR SO FAR THIS SEASON WILL BE OVER THE AREA SATURDAY NIGHT WITH AREAS OF FROST POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 2:27 PM EST | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 22 hr |
Nearby
Freeze Watches in South Carolina, 2016Every freeze watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.